MathSciNet Relay Station
MathSciNet bibliographic data
MR1334873 53C20 (30C65 53C15)
Margulis, G. A.; Mostow, G. D. The differential of a quasi-conformal mapping of a Carnot-Carathéodory space. Geom. Funct. Anal. 5 (1995), no. 2, 402–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement